On the soft uniformity and its some properties

Oya Bedre Özbakır, İzzettin Demir

Abstract


In the present paper, we introduce the notion of a soft uniformity by using the soft set theory. The concepts of a soft uniformity, a soft uniformity base and a soft uniform continuity are presented and their related properties are studied. Also, it is obtained a soft uniformity’s relationship with a soft metric and a soft topology. Moreover, it is shown that a soft uniformly continuous mapping is a soft continuous. This research form the theoretical basis for further applications of a soft uniformity.

Full Text: PDF

How to Cite this Article:

Oya Bedre Özbakır, İzzettin Demir, On the soft uniformity and its some properties, Journal of Mathematical and Computational Science, Vol 5, No 6 (2015), 762-779

Copyright © 2015 Oya Bedre Özbakır, İzzettin Demir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS